# SDR YENA201908273479

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 5783
- Aircraft time: 22,224 hours, 7,050 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 368, FA'S SMELLED ELECTRICAL BURNING SMELL IN FRONT GALLEY. COULD NOT ISOLATE; REF TSM 05-50-00-810-831-A0. COULD NOT DUPLICATE. VISUALLY INSPECTED BEHIND COFFEE MAKERS, BEHIND OVERHEAD CB PANELS IN GALLEY AND ALL AVIONICS COMPARTMENTS. NO DEFECTS FOUND OK FOR SVC.
